Mathematical Logic Quarterly 61 (4-5):367-379 (2015)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.201400070
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,289
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Maximal Cofinitary Groups.Yi Zhang - 2000 - Archive for Mathematical Logic 39 (1):41-52.

Add more references

Citations of this work BETA

Generalised Pseudointersections.Jonathan Schilhan - 2019 - Mathematical Logic Quarterly 65 (4):479-489.

Add more citations

Similar books and articles

Isomorphism Types of Maximal Cofinitary Groups.Bart Kastermans - 2009 - Bulletin of Symbolic Logic 15 (3):300-319.
Maximal Cofinitary Groups.Yi Zhang - 2000 - Archive for Mathematical Logic 39 (1):41-52.
Cofinitary Groups and Almost Disjoint Families.Yi Zhang - 1997 - Dissertation, Rutgers the State University of New Jersey - New Brunswick
Adjoining Cofinitary Permutations.Yi Zhang - 1999 - Journal of Symbolic Logic 64 (4):1803-1810.
Cardinal Invariants Related to Permutation Groups.Bart Kastermans & Yi Zhang - 2006 - Annals of Pure and Applied Logic 143 (1-3):139-146.
A Co-Analytic Maximal Set of Orthogonal Measures.Vera Fischer & Asger Törnquist - 2010 - Journal of Symbolic Logic 75 (4):1403-1414.
Automorphisms with Only Infinite Orbits on Non-Algebraic Elements.Grégory Duby - 2003 - Archive for Mathematical Logic 42 (5):435-447.
Computing Maximal Chains.Alberto Marcone, Antonio Montalbán & Richard A. Shore - 2012 - Archive for Mathematical Logic 51 (5-6):651-660.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
Normal Subgroups of Nonstandard Symmetric and Alternating Groups.John Allsup & Richard Kaye - 2007 - Archive for Mathematical Logic 46 (2):107-121.

Analytics

Added to PP index
2015-09-03

Total views
9 ( #919,408 of 2,444,996 )

Recent downloads (6 months)
2 ( #311,040 of 2,444,996 )

How can I increase my downloads?

Downloads

My notes